MAUDE Adverse Event Report: Novadaq Technologies Video Processor Illuminator VPI; Laparoscope, General & Plastic Surgery

Novadaq Technologies Video Processor Illuminator VPI; Laparoscope, General & Plastic Surgery
Catalog Number PC9001
Medical Device Problem Codes No Display/Image (1183); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer had an issue with setting up the picture sharpness and the picture was vanishing during the procedure, that was probably caused due to a camera cable connection problem.The medical procedure was converted to a conventional laparotomy.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
Video Processor Illuminator VPI
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Novadaq Technologies
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA  V5A 4W2
Manufacturer (Section G)
Novadaq Technologies
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA   V5A 4W2
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50534175
Report Number0002936485-2026-00789
Device Sequence Number10069171
Product Code GCJ
UDI-Device Identifier00858701006049
UDI-Public00858701006049
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K230727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPC9001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown